American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] P. Stefan. Accessibility and foliations with singularities. Bull. Amer. Math. Soc. 80 (1974) 1142-1145. MR 0353362.
Abstract, references, and article information
View Article: PDF

[2] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information
View Article: PDF

[3] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information
View Article: PDF

[4] Hector J. Sussmann. Orbits of families of vector fields and integrability of systems with singularities. Bull. Amer. Math. Soc. 79 (1973) 197-199. MR 0310922.
Abstract, references, and article information
View Article: PDF

[5] E. C. Zachmanoglou. Foliations and the propagation of zeroes of solutions of partial differential equations. Bull. Amer. Math. Soc. 78 (1972) 835-839. MR 0299925.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1